IJPAM: Volume 16, No. 1 (2004)

THE APPLICATION OF THE PARABOLIC
POLYNOMIALS TO THE CONSTRUCTION OF
THE SOLUTION TO DIFFUSION EQUATION
FOR THE TRAPEZIUM

Barbara Tal-Figiel
Institute of Chemical and Process Engineering
Cracow University of Technology
Ul. Warszawska 24, 31-155 Cracow, POLAND
e-mail: btfigiel@riad.usk.pk.edu.pl


Abstract.The subject of the paper is the construction of the solution $u(x,t)$ to the diffusion equation $Pu(x,t)=0,~~P=D_x^2-D_t,$ for the trapezium $D$, satisfying given limit conditions.

Received: June 20, 2004

AMS Subject Classification: 35K05, 35K20

Key Words and Phrases: Fourier problem, Arzela Theorem, Harnack Theorem

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 16
Issue: 1